# SDR AALA202112027282

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N329SL
- Make and model: Boeing 737*
- Aircraft serial: 44479
- Aircraft time: 2,082 hours, 882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT COVER DETACHED. SECURED ESCAPE PATH LIGHT COVER PER AMM 25-22-00
